# SDR SWAA2016090755570

- Difficulty date: August 29, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 63,275 hours, 37,716 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER SURFACE CORRODED AT BS 328, BETWEEN RBL 50 TO 60.     R & R FLOORBEAM IAW SRM.
